# SDR DL72S954666

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED:  NR 1 LE FLAP ACTUATOR INBOARD BRACKET ON FRONT SPAR IS CRACKED IN LOWER FORWARD RADIUS.  REMOVED BRACKET.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER MM 57-20-21, PG 811.
